MAUDE Adverse Event Report: HOLLISTER, INC. HOLLISTER NEW IMAGE 2-PIECE OSTOMY SKIN BARRIER; COLLECTOR, OSTOMY

HOLLISTER, INC. HOLLISTER NEW IMAGE 2-PIECE OSTOMY SKIN BARRIER; COLLECTOR, OSTOMY
Model Number 15603
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 02/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Hollister ileostomy product; i have an ileostomy, the result of surgery for colon cancer.I had to change the flange (hollister model 15603) in the morning, but the adhesive portion of the flange began to peel away from my skin that evening, so it started to leak.In the end i had to change the flange again: that has never happened before, and i believe it indicates a serious quality problem with hollister.I have had the ileostomy for 26 years and in that time i have changed the flange hundreds of times.Never have i experienced such a problem.Fda safety report id # (b)(4).

Brand Name
HOLLISTER NEW IMAGE 2-PIECE OSTOMY SKIN BARRIER
Common Device Name
COLLECTOR, OSTOMY
Manufacturer (Section D)
HOLLISTER, INC.
MDR Report Key13549602
Report NumberMW5107544
Device Sequence Number14407546
Product Code EXB
UDI-Device Identifier00610075156030
UDI-Public(01)00610075156030(17)260301(30)
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number15603
Device Catalogue Number15603
Device Lot Number1C202
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD PRESSURE AND ; CHOLESTEROL MEDICINE; OSTOMY SUPPLIES
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite